×

zbMATH — the first resource for mathematics

Convergence of convex sets and of solutions of variational inequalities. (English) Zbl 0192.49101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aubin, J.P, Approximation of variational inequations, (), Approximation des espaces de distributions et des opérateurs différentiels, Bull. soc. math. France, Mémoire, 12, 7-14, (1967) · Zbl 0184.36703
[2] Bouligand, G, Introduction à la géométrie infinitésimale directe, (), 154 · JFM 58.0086.03
[3] Brezis, H, Une généralization des opérateurs monotones, Inéquations d’évolution abstraites, Compt. rend. acad. sci., Paris, Equations et inéquations non linéaires dans LES espaces vectoriels en dualité, Ann. inst. Fourier, 18, 115-175, (1968)
[4] Brezis, H; Sibony, M, Méthodes d’approximation et d’iteration pour LES opérateurs monotones, Arch. rat. mech. anal., 28, 59-82, (1968) · Zbl 0157.22501
[5] Browder, F.E, Variational boundary value problems for quasilinear elliptic equations of arbitrary order, (), 31-37 · Zbl 0117.07102
[6] Browder, F.E; Browder, F.E, Variational boundary value problems for quasilinear elliptic equations (parts II and III), (), 794-798 · Zbl 0158.12302
[7] Browder, F.E, Non-linear elliptic boundary value problems, Bull. am. math. soc., 69, 862-874, (1963) · Zbl 0127.31901
[8] Browder, F.E, Nonlinear elliptic boundary value problems, II, Trans. am. math. soc., 117, 530-550, (1965) · Zbl 0127.31903
[9] Browder, F.E, Existence and uniqueness theorems for solutions of nonlinear boundary value problems, (), 24-49 · Zbl 0145.35302
[10] Browder, F.E, LES problèmes non-linéaires, (1965), University of Montreal Press · Zbl 0131.13502
[11] Browder, F.E, On a theorem of Beurling and livingston, Canadian J. math., 17, 367-372, (1965) · Zbl 0132.10602
[12] Browder, F.E, Non linear monotone operators and convex sets in Banach spaces, Bull. am. math. soc., 71, 780-785, (1965) · Zbl 0138.39902
[13] Browder, F.E, On the unification of the calculus of variations and the theory of monotone nonlinear operators in Banach spaces, (), 419-425 · Zbl 0143.36902
[14] Browder, F.E, Existence and approximation of solutions of non-linear variational inequalities, (), 1080-1086 · Zbl 0148.13502
[15] Browder, F.E, Non-linear variational inequalities and maximal monotone mappings in Banach spaces, Math. annalen, 175, 89-113, (1968) · Zbl 0159.43901
[16] Browder, F.E, Non-linear accretive operators in Banach spaces, Bull. am. math. soc., 73, 470-476, (1967) · Zbl 0159.19905
[17] Browder, F.E, Approximation-solvability of non-linear functional equations in normed linear spaces, Arch. rat. mech. anal., 26, 33-42, (1967) · Zbl 0166.12603
[18] Cea, J, Approximation variationnelle des problèmes aux limites, Ann. inst. Fourier, 14, 345-444, (1964) · Zbl 0127.08003
[19] Choquet, G, Convergences, Ann. univ. Grenoble, 23, 55-112, (1947-1948) · Zbl 0031.28101
[20] Hartman, P; Stampacchia, G, On some nonlinear elliptic differential functional equations, Acta math., 115, 271-310, (1966) · Zbl 0142.38102
[21] Kato, T; Kato, T, Demicontinuity, hemicontinuity and monotonicity, part II, Bull. am. math. soc., Bull. am. math. soc., 73, 886-889, (1967) · Zbl 0184.36504
[22] Kato, T, Perturbation theory for linear operators, (), 197
[23] Kuratowski, C, (), 83
[24] Kuratowski, C, LES functions semi-continues dans l’espace des ensembles fermés, Fund. math., 18, 148-159, (1932) · JFM 58.1056.04
[25] Leray, J; Lions, J.L, Quelques résultats de visik sur LES problèmes elliptic nonlinéaires par LES méthodes de minty-Browder, Bull. soc. math. France, 93, 97-107, (1965) · Zbl 0132.10502
[26] Lescarret, C, Cas d’addition des applications monotones maximales dans un espace de Hilbert, Compt. rend. acad. sci. Paris, 261, 1160-1163, (1965) · Zbl 0138.08204
[27] Lions, J.L; Stampacchia, G, Inéquations variationnelles non coercives, Compt. rend. acad. sci. Paris, 261, 25-27, (1965) · Zbl 0136.11906
[28] Lions, J.L; Stampacchia, G, Variational inequalities, Commun. pure appl. math., 20, 493-519, (1967) · Zbl 0152.34601
[29] Littman, W; Stampacchia, G; Weinberger, H.F, Regular points for elliptic equations with discontinuous coefficients, Ann. scuola normale sup. Pisa, 17, 45-79, (1963) · Zbl 0116.30302
[30] Michael, E, Topologies on spaces of subsets, Trans. am. math. soc., 71, 152-182, (1951) · Zbl 0043.37902
[31] Minty, G.J, Monotone (non linear) operators in Hilbert space, Duke math. J., 29, 341-346, (1962) · Zbl 0111.31202
[32] Minty, G.J, On a “monotonicity” method for the solution of non linear equations in Banach spaces, (), 1038-1041 · Zbl 0124.07303
[33] Minty, G.J, On the generalization of a direct method of the calculus of variations, Bull. am. math. soc., 73, 315-321, (1967) · Zbl 0157.19103
[34] Mosco, U; Mosco, U, Approximation of the solutions of some variational inequalities, Ann. scuola normale sup. Pisa, Ann. scuola normale sup. Pisa, 21, 765-394, (1967) · Zbl 0184.36803
[35] Mosco, U, Perturbazioni di alcune disuguaglianze variazionali non lineari, (), 110-115
[36] Mosco, U, A remark on a theorem of F. E. Browder, J. math. anal. appl., 20, 90-93, (1967) · Zbl 0156.15801
[37] Petryshyn, W.V, Projection methods in nonlinear numerical functional analysis, J. math. mech., 17, 353-372, (1967) · Zbl 0162.20202
[38] Stampacchia, G, Formes bilinéaires coercitives sur LES ensembles convexes, Compt. rend. acad. sci. Paris, 258, 4413-4416, (1964) · Zbl 0124.06401
[39] Whyburn, G.T, (), 10, [Am. Math. Soc. Colloq. Publ.]
[40] Vietoris, L, Bereiche zweiter ordnung, Monat. math. & phys., 33, 49-62, (1923) · JFM 49.0141.02
[41] Zarantonello, E.H, Solving functional equations by contractive averaging, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.